# SDR CA040213010

- Difficulty date: February 10, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 12,020 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2731 · Elevator Tab Control System
- Part: Jackscrew
- Part number: C2T41
- Condition: Corroded
- Location: Elevator Trim
- Part time: 12,498 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MINOR CORROSION NOTED ON THE EXTERNAL SURFACE OF THE TRIM DRUM (CABLE GROOVES EXFOLIATING NEAR THE CABLE INDEX PIN) ON REMOVAL OF THE TRIM DRUM SCREW ASSEMBLY THE MIDDLE PORTION OF THE JACK SCREW PN NR C2T41 WAS FOUND TO BE SEVERELY CORRODED IN THE MID PORTION OF THE ACME THREAD.  THIS PART OF THE JACKSCREW IS NOT VISIBLE DURING ROUTINE MAINTENANCE, AND REQUIRES THE JACK TO BE DISASSEMBLED TO VERIFY ITS CONDITION.
